# SDR CALA2022100302606

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 511MB
- Condition: Damaged
- Location: L Wing Le Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511MB HAS THE FOLLOWING DISCREPANCIES: OUTER PORTION HAS NUMEROUS SCREW HOLES SHOWING COMPOSITE NEAR HOLES AND 1 HOLE THATS ELONGATED (MARKED IN RED); ALSO HAS EDGE WITH SEVERAL AREAS OF POSSIBLE DELAMINATION; INNER SIDE HAS NUMEROUS AREAS OF PEELING, MISSING, BUBBLING, OR SEPARATED TAPE; SEVERAL CORNERS ARE SHOWING COMPOSITE MATERIAL. ITEM UPDATED TO REFLECT ITS MAJOR REPAI STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL RESTORED FINISH TO ALL FASTENER HOLES REF AMM 51-21-10 -300-801. 511MB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M AFTER FURTHER EVALUATION HOLE IS A 1/4 DIAM. SCREW NO ELONGATION 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). NOTED .
